System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Probability and Statistics}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 23 ( spośród około 54805 )
Z frazy usunięto: :

Strona: 1[2] [3] Następna
[1] On data-dependent tuning constant of the Huber family for robust estimator / Agnieszka Kulawik, Stefan Zontek, 2018. Discussiones Mathematicae : Probability and Statistics Vol. 38, no. 1-2, 21--30, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. tab. summ.
Słowa kluczowe: Huber's function, asymptotic normality, robust estimator, shift parameter, tuning constant
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1201
[AWCZ-24882] [data modyf: 28-01-2020 13:19]

[2] Best unbiased estimates for parameters of three-level multivariate data with doubly exchangeable covariance structure and structured mean vector / Arkadiusz Kozioł, 2016. Discussiones Mathematicae : Probability and Statistics Vol. 36, no. 1-2, 93--113, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. rys. summ.
Słowa kluczowe: best unbiased estimator, coordinate free approach, doubly exchangeable covariance structure, structured mean vector, three-level multivariate data
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1182
[AWCZ-21074] [data modyf: 21-02-2017 09:32]

[3] Robust estimation in the multivariate normal model / Agnieszka Kulawik, Stefan Zontek, 2016. Discussiones Mathematicae : Probability and Statistics Vol. 36, no. 1-2, 53--66, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. tab. summ.
Słowa kluczowe: Fisher consistency, Fréchet differentiability, asymptotic normality, multivariate normal model, statistical functional
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1184
[AWCZ-20712] [data modyf: 16-12-2016 12:06]

[4] Semimartingale measure in the investigation of Stratonovich-type stochastic integrals and inclusions / Joachim Syga, 2015. Discussiones Mathematicae : Probability and Statistics Vol. 35, no. 1-2, 7--27, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: backward and symmetric integral, forward, set-valured stochastic integral, time-reversible process semimartingale measure
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1178
[AWCZ-19832] [data modyf: 20-03-2017 10:00]

[5] On optimality of the orthogonal block design / Ewa Synówka, Stefan Zontek, 2012. Discussiones Mathematicae : Probability and Statistics Vol. 32, no. 1-2, 59--68, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: A-optimality, D-optimality, experimental design, maximum likelihood estimator, orthogonal block design, robust estimator
Kod: CZR-WYKAZ    BibTeX   (pkt: 5)    DOI: 10.7151/dmps.1144
[AWCZ-17296] [data modyf: 22-05-2013 14:28]

[6] On some limit distributions for geometric Random sums / Marek Malinowski, 2008. Discussiones Mathematicae : Probability and Statistics Vol. 28, no 2, 247--266, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: Lévy process, characteristic function, geometric infinite divisibility, geometric semistability, geometric stability, infinite divisibility, limit distribution, random sum, semistability
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13618] [data modyf: 17-04-2009 13:35]

[7] Geometrically strictly semistable laws as the limit laws / Marek Malinowski, 2007. Discussiones Mathematicae : Probability and Statistics Vol. 27, no 1-2, 79--97, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: characteristic function, geometric infinite divisibility, geometric semistability, infinite divisibility, limit laws, random sums
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-12852] [data modyf: 07-08-2015 10:21]

[8] Set-valued Stratonovich integral / Anna Góralczyk, Jerzy Motyl, 2006. Discussiones Mathematicae : Probability and Statistics Vol. 26, no 1, 63--81, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: Hukuhara differential, Stratonovich integral, selection of a set-valued map, semimartingale, set-valued function
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-11031] [data modyf: 07-08-2015 10:21]

[9] On geometry of the set of admissible quadratic estimators of quadratic functions of normal parameters / Konrad Neumann, Stefan Zontek, 2006. Discussiones Mathematicae : Probability and Statistics Vol. 26, no 2, 109--125, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. rys. tab. wykr. summ.
Słowa kluczowe: Bayesian quadratic estimator, admissibility, linear estimator, quadratic estimator, quadratic loss function, quadratic subspace
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-12167] [data modyf: 07-08-2015 10:21]

[10] Properties of set-valued stochastic integrals / Jerzy Motyl, Joachim Syga, 2006. Discussiones Mathematicae : Probability and Statistics Vol. 26, no 1, 83--103, ISSN: 1509-9423, , eISSN: 2084-0381, bibliogr. summ.
Słowa kluczowe: Hausdorff metric, decomposable set, predictable set-valued process, semimartingale, square-integrable martingale
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-11032] [data modyf: 07-08-2015 10:22]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,17 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski